# SDR 2016F00094

- Difficulty date: March 30, 2016
- Submitted: March 30, 2016
- Operation: General aviation
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Part time: 825 hours, 3,819 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE MAINTENANCE, CHECK SPOILER FOUND DELAMINATED.
